# SDR JBXA03017

- Difficulty date: September 23, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N652ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7036
- Aircraft time: 18,634 hours, 15,012 cycles
- Engine: Ge CF341A
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Frozen
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

FLIGHT 5119 FROM PWM TO DCA PILOT REPORTED LT AILERON WAS FROZEN.   PERFORMED DISCONNECT.   ON DESCENT PILOTS RECONNECTED AND NO FURTHER PROBLEMS WERE REPORTED.   PROBABILITY OF ICE ON CONTROL SURFACE OR CABLES. AIRCRAFT LANDED UNEVENTFULLY.  MX PREFORMED FUNCTIONAL TEST OF AILERON SYSTEM. PERFORMED FUNCTIONAL FLIGHT TEST TO RDU. NO DEFECTS NOTED. IAW CRJ AMM 27-11-00
